MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Purulent Discharge (1812); Wound Infection (2447)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient underwent a procedure with the implant of a 3dmax mid mesh and post implant experienced a delayed surgical site infection, pus discharge and underwent wound cleaning and was administered antibiotics.Postoperative infection is a clinically understood potential complication of surgery/use of the device.The instructions-for-use provided with the device, identifies infection as a possible complication and states, ¿if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the mesh.An unresolved infection may require removal of the mesh." the degree to which the implant used to treat the patient, may have caused, or contributed to the patient¿s postoperative course is unknown.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, patient underwent a procedure with the implant of a 3dmax mesh (date of implant is unknown).As reported several months post implant a delayed infection was noted.There is pus discharge and the wound is being treated by cleaning of the ssi site and antibiotic administration.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24245674
Report Number1213643-2026-00071
Device Sequence Number20933326
Product Code FTL
UDI-Device Identifier00801741200786
UDI-Public(01)00801741200786
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0116321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown